# SDR TWAA0001602

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK STRINGER 2L WAS CRACKED AT STA 200.  INSTALLED NEW STRINGER FROM STA 149 TO 229, WITH RIVETS PER SRM 51-30-2 AND 51-30-5.
